TITLE

Matrix-theoretical analysis in the Laplace domain for the time lags and mean first passage times

AUTHOR(S)
Jenn-Shing Chen; Wen-Yih Chang
PUB. DATE
May 1997
SOURCE
Journal of Chemical Physics;5/15/1997, Vol. 106 Issue 19, p8022
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses the matrix-theoretical analysis in the Laplace domain for the time lags and mean first passage times for reaction-diffusion transport. Transmission matrix with initial condition; Algorithm for calculating P, T[sub L] and ...; Mean-first-passage times for reaction diffusion.
ACCESSION #
4228015

 

Related Articles

  • Transient effects in diffusion-controlled absorption by a nonuniform sink of arbitrary constitution. Cichocki, B.; Felderhof, B. U. // Journal of Chemical Physics;1/22/1995, Vol. 102 Issue 4, p1824 

    The time-dependent rate coefficient for absorption of diffusing particles by a nonuniform sink of arbitrary constitution is studied on the basis of the Smoluchowski equation. It is shown that the amplitude of the long-time tail can be expressed in terms of the asymptotic rate coefficient. The...

  • Excited-state reversible geminate reaction. I. Two different lifetimes. Gopich, Irina V.; Solntsev, Kyril M.; Agmon, Noam // Journal of Chemical Physics;1/22/1999, Vol. 110 Issue 4, p2164 

    Part I. Extends the theory of reversible diffusion-influenced reactions of geminate pairs to the case of two different excited-state lifetimes. Description of the model; Basic equations; Laplace transform; Connection with nonreactive diffusion; Approximate solutions; Kinetic approximation;...

  • Exact results on diffusion from a piecewise linear potential well. Samanta, Alok; Ghosh, Swapan K. // Journal of Chemical Physics;12/15/1992, Vol. 97 Issue 12, p9321 

    We obtain an exact solution for the Laplace transformed distribution function P(x,s) for a Brownian particle trapped in a piecewise linear potential well with a finite barrier on one side. Explicit analytical expressions for the rate of diffusion over the barrier are thereby derived.

  • Exact solution of the diffusion problem for a piecewise linear barrier. Privman, V.; Frisch, H. L. // Journal of Chemical Physics;6/15/1991, Vol. 94 Issue 12, p8216 

    We report exact results for the problem of diffusion over a barrier, for a piecewise linear potential. Full solution of the diffusion problem is obtained in the Laplace-transformed time variable. The ‘‘survival probability’’ of a particle not to have escaped over the...

  • TOTAL DURATION OF NEGATIVE SURPLUS FOR THE COMPOUND POISSON PROCESS THAT IS PERTURBED BY DIFFUSION. Chungsheng Zhang; Rong Wu // Journal of Applied Probability;Sep2002, Vol. 39 Issue 3, p517 

    Considers the compound Poisson process that is perturbed by diffusion (CPD). Derivation of a formula for the Laplace transform, expectation and variance of total duration of negative surplus for the CPD; Examples of the CPD with an exponential individual claim amount distribution and a mixture...

  • RADIATIVE FLOW PAST AN EXPONENTIALLY ACCELERATED VERTICAL PLATE WITH VARIABLE TEMPERATURE AND MASS DIFFUSION. MUTHUCUMARASWAMY, R.; ṼISALAKSHI, Ṽ. // Annals of the Faculty of Engineering Hunedoara - International J;Jul2011, Vol. 9 Issue 2, p137 

    Thermal radiation effects on unsteady free convective flow of a viscous incompressible flow past an exponentially accelerated infinite vertical plate with variable temperature and uniform mass diffusion has been studied. The fluid considered here is a gray, absorbing-emitting radiation but a...

  • Two-dimensional interactions due to moving load in generalized thermoelastic solid with diffusion. Deswal, Sunita; Choudhary, Suman // Applied Mathematics & Mechanics;Feb2008, Vol. 29 Issue 2, p207 

    The present paper is concerned with the investigation of disturbances in a homogeneous, isotropic elastic medium with generalized thermoelastic diffusion, when a moving source is acting along one of the co-ordinate axis on the boundary of the medium. Eigen value approach is applied to study the...

  • Unified Fractional Kinetic Equation and a Fractional Diffusion Equation. Saxena, R.K.; Mathai, A.M.; Haubold, H.J. // Astrophysics & Space Science;2004, Vol. 290 Issue 3/4, p299 

    In earlier papers Saxena et al. (Saxena, R.K., Mathai, A.M. and Haubold, H.J., Astrophys. Space Sci. 2002, 282, 281–287; manuscript submitted for publication) derived the solutions of a number of fractional kinetic equations in terms of generalized Mittag-Leffler functions which extended...

  • Diffusion-Controlled Reaction With a Spot on the Side Wall of a Cylinder Membrane Channel. Berezkovskii, Alexander M.; Dagdug, Leonardo // AIP Conference Proceedings;2/14/2008, Vol. 978 Issue 1, p11 

    We develop a theory of diffusion-controlled reactions with a spot located on the sidewall of a cylindrical membrane channel that connects two reservoirs containing diffusing particles which are trapped by the site at the first contact. An expression for the Laplace transform of the rate...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics